Show simple item record

dc.contributor.authorDao, Nguyen Anh ( Orcid Icon 0000-0003-2854-3069 )
dc.contributor.authorTrong, Nguyen Ngoc ( )
dc.contributor.authorTruong, Le Xuan ( )
dc.date.accessioned2022-03-10T17:11:56Z
dc.date.available2022-03-10T17:11:56Z
dc.date.issued2018-11-20
dc.identifier.citationDao, N. A., Trong, N. N., & Truong, L. X. (2018). Besov-Morrey spaces associated with Hermite operators and applications to fractional Hermite equations. Electronic Journal of Differential Equations, 2018(187), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15483
dc.description.abstract

The purpose of this article is to establish the molecular decomposition of the homogeneous Besov-Morrey spaces associated with the Hermite operator ℍ = -∆ + |x|2 on the Euclidean space ℝn. Particularly, we obtain some estimates for the operator ℍ on the Hermite-Besov-Morrey spaces and the regularity results to the fractional Hermite equations

(-∆ + |x|2)su = ƒ,

and

(-∆ + |x|2 + I)su = ƒ.

Our results generalize some results by Anh and Thinh [1].

dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional Hermite equationsen_US
dc.subjectHermite-Besov-Morrey spaceen_US
dc.subjectMolecular decompositionen_US
dc.titleBesov-Morrey spaces associated with Hermite operators and applications to fractional Hermite equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record